I have some form of tachycardia in both my right and left atria. My cardiologists have never actually given me a real "diagnosis" about this. They thought I had innappropriate sinus tachycardia and paroxysmal supraventricular tachycardia, but it turns out neither of these are true. I had a catheter ablation done about three weeks ago, and things didn't go as planned. They couldn't finish the ablation, so they're going to try to finish it in June. This has all been going on for the last four years, but everything started to get worse about eight months ago. I've been extremely tired, I've had severe muscle aches, chest pain, headaches, dizziness, and fainting spells. We thought they fixed most of this during the ablation, but it's all slowly coming back. Before they did the ablation, my symptoms would get worse when I was on my menstrual cycle. This seems to be the case again. My doctors keep telling me I'm fine, but I'm starting to wonder if there is something else going on here. Is this norma, or what's going on with me?
You did not say if you have ever taken meds to try to control the tachycardia?
I'm thinking they tried meds before putting you threw the ablation surgery but not sure.
How often are you tachy(just currious), I have been have just diagnoised with inapproprate sinus tachycardia and the Dr's put me on Ivabradine which seems to be helping heaps. I wear a pulse watch every day as I'm tachy every day when I stand up and when I walk real bad but I can be tachy when I'm sitting as well. The Ivabradine seems to be keeping me under 130 instead of getting up to 185 like I can for simple tacks like making the bed and walking slow.
In my oppinion I really would not be surprised it mentrual cycles make heart issues worse as the body has more of a demand for blood and nutriants as well. Personally I have had problems with irregular cycles that only accure 3-4 times a year since 2007 and I now wonder if I have been tachy since then I only discovered the tachycardia in september last year when I got my pulse watch for the jym.I've had my symptoms for a fue years now but only more intencly since I started at the jym in april 2009 and the more I worked out at the jym the worse I got the more weight I lost the worse I got. Till I calaps on my door step after jym one day and I gave up trying to go to jym it was not worth it I had no energy left for my family. I only got the diagnoises of IST on week end after a stay the cardic care unit. I still have to see a cardioligist on friday for other test, but I'm glad to be on the Ivabradine as 50% of more intence symptoms have almost gone away. Only time will yell if i get even better and if my symptoms are just because I'm unfit or other issues.
hi there....dont worry it happens 2 me 2 around my time of the month i thought i was crazy but my heart doc said I am not....i am going 4 my 2nd ablation may 19th I am very nervous again......i dont wanna have svt while in the waiting room for surgery, I am sry that u deal with this also if yer anythng like me it has pretty much put my life on a stand still....hope i answerd yer question.....they r more there during r monthly cuz i hormones r out of wack and r blood is a lill diff so relax yer not alone! take care feel free 2 talk 2 me again
Me too...hormones begin to go haywire around that time which can cause your heart to not only speed up but to also become irregular. Actually, today I was giving my students a test and my heart started going crazy! I felt like I was going to pass out...it passed and a few hours later...my gift had arrived (early I might add)! I still don't feel right...just have that uneasy feeling..so you are not alone. My gyn. told me that a lot of women experience heart palpitations around their cycle. Best of luck to you with the upcoming ablation. I hope you start feeling better very soon!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.